Since my doctor switched me to synthryoid I have been having inward muscle tremors and waves of chills especially in the morning.It wakes me up with them. HELP
What is your temp? You sure something else is not going on? Mom52 when I get tremors it is from other meds. Chills from low grade fevers.
I shake all the time from prednisone. If this has been going on for days it could be a lot things including pneumonia which has those symptoms. Time for a doc visit to see what is up.
ABSOLUTELY!! I have been on Synthroid since 1989. I am withing normal limits on my blood tests, but I also get the inner tremors for days and it wakes me up in the early AM. Sometimes, I will drop the pill for a couple of days, and I see the tremors usually disapear within 24 hours. They then come back after I resume for a couple of days. I am going to go on a generic and see if it does the same. I have to have thyroid meds as I had RAI in 1989. Aside from the obvious, yes I believe it is your synthroid. Ooops I see this was posted in 2012. Hope this helps others.
Ha! Don't feel bad, I have responded to a few old posts myself. I often wonder how these people are doing now though. It would be nice to hear their progress.
I am not currently taking any thyroid meds, and just recently had my right lobe removed. I was on propranolol for months and experienced internal tremors big time, they are still present now, just not as much, but I just stopped taking it 5 days ago. Residual effects.lol
Some of these meds are nuts.
I still have the problem .. Am on generic .. Only get the tremors in the early morning.. All started after I had Lyme disease.. They claim the generic had nothing to do with it.,I believe we are on our own and most PCP's really don't know much
Going to a naturopath to see if she can figure it out
Add in fatigue low grade stiffness and pain in the morning and heat intolerance
I am now taking 100mcg synthroid on alternate days with 112 mcg every other day. I'm always freezing cold or can't tolerate the heat. If I get the least bit anxious I go into afib. I was taking 300 mg of Flecainade when I'd have the afib problem but it was happening so frequently, I started taking 100 mg every day. 50 mg in am and 50 pm. My resting heart rate 55 to 65 and normal BP 110/65... no heart problems at all and my weight normal. Dr's do not know what to do with me... would love to find a good homeopathic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 1 answer
Posted 2 Jul 2012 • 2 answers
What are the dangers or problems when stopping the synthroid? I took levoxyl for 10 yrs then the in?
Posted 23 Feb 2014 • 2 answers
Posted 25 Oct 2014 • 1 answer
I have muscle tremors in different parts of my body. I wonder what could be the cause and treatment?
Posted 15 Apr 2015 • 1 answer